MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 1994

[Anaphylaxis caused by chlorhexidine following cystoscopy or urethral catheterization].

Visser L E, Veeger J H, Roovers M H, Chan E, Stricker B H

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Since 1983 the Netherlands Centre for Monitoring of Adverse Reactions to Drugs received 6 reports of anaphylaxis due to a chlorhexidine-containing lubricant used during cystoscopy or urinary catheterization. One case was described earlier. An accidental rechallenge in two patients was positive. In 5 cases, the causal relationship with chlorhexidine was confirmed by a positive reaction to intracutaneous testing. Although this adverse reaction is probably rare, medical practitioners should be aware of the possibility that a severe anaphylactic reaction may occur during use of these products.

Для цитирования: Visser L E, Veeger J H, Roovers M H, Chan E, Stricker B H. [Anaphylaxis caused by chlorhexidine following cystoscopy or urethral catheterization].. Nederlands tijdschrift voor geneeskunde. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.